Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1979, Volume 248, Number 2, Pages 274–278 (Mi dan42982)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The theory of higher infinitesimal symmetries of nonlinear partial differential equations

A. M. Vinogradov

Lomonosov Moscow State University

Full text: PDF file (715 kB)

Bibliographic databases:
UDC: 513.832/835
Presented: В. С. Владимиров
Received: 29.03.1979

Citation: A. M. Vinogradov, “The theory of higher infinitesimal symmetries of nonlinear partial differential equations”, Dokl. Akad. Nauk SSSR, 248:2 (1979), 274–278

Citation in format AMSBIB
\Bibitem{Vin79}
\by A.~M.~Vinogradov
\paper The theory of higher infinitesimal symmetries of nonlinear partial differential equations
\jour Dokl. Akad. Nauk SSSR
\yr 1979
\vol 248
\issue 2
\pages 274--278
\mathnet{http://mi.mathnet.ru/dan42982}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0553187}
\zmath{https://zbmath.org/?q=an:0445.58030}


Linking options:
  • http://mi.mathnet.ru/eng/dan42982
  • http://mi.mathnet.ru/eng/dan/v248/i2/p274

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “Conservation laws of evolution systems”, Theoret. and Math. Phys., 68:2 (1986), 745–751  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:49
    Full text:27

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021